MathSciNet Relay Station
MathSciNet bibliographic data
MR677258 (84e:57002) 57M15 (05C10 57M25)
Walker, Russell B. Oriented toral knot lattices. Proc. Amer. Math. Soc. 87 (1983), no. 1, 181–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement